MathSciNet Relay Station
MathSciNet bibliographic data
MR2356600 (2008g:34103) 34C14
Mahomed, F. M. Symmetry group classification of ordinary differential equations: survey of some results. Math. Methods Appl. Sci. 30 (2007), no. 16, 1995–2012.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement